Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What could be the cause of absent mindedness and black outs ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I am lost and not sure where to go next. At the end of January I started to feel extremely tired and at times it was like my mind stopped. (I also have occasional headaches and leg craps). The doctor check my vit D which was at 27 and I started on a vit. for that and a multi day vit. He checked for lever function, kidney function, an EKG, b12 blood counts,and it seems like there was something else. I also just had my annual physical which was great. He said maybe I was just stressed out. Saw my thereapist a few times and think I am done with her. TOday I was in Target buying items in the childrens department for my 9month old grandson. I had to stop and think about where I was in the store and how I get out. THis is very usual since I am at Target all the time. It made me panic a bit. Where should I be going next.
Posted Fri, 20 Apr 2012 in General Health
Answered by Dr. Raju A.T 5 hours later

Thanks for your query,

I would consider the stress being the prime suspection here.Continue to visit the Psychatrist and do follow relaxation exercises like meditation.

Also considering age into account the systemic causes like cardiac problem
(likely cause ) must have to be ruled out .I suggest you to get a Stress test ( tread mill ) done, this will bring out imminent cardiac problems.

Also do get your Blood pressure levels checked twice every week and keep a note on the readings.Do the same with blood glucose levels also.Variations in the BP and blood sugars can also result into such symptoms.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor